Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 2 of 26 found articles
 
 
  A Class of Quasi-linear Equations in Coframe Gravity
 
 
Title: A Class of Quasi-linear Equations in Coframe Gravity
Author: Itin, Yakov
Appeared in: General relativity and gravitation
Paging: Volume 31 (1999) nr. 12 pages 1891-1911
Year: 1999
Contents:
Publisher: Kluwer Academic Publishers-Plenum Publishers, New York
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 2 of 26 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands